Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Eye redness, watery right eye. Taking sutanon. History of headaches when reaching orgasm. Causes for symptoms?

Hi, I woke up yesterday to find both eyes bloodshot. Then this morning when i looked, I can see what looks like the membrane of the white of my creasing up, like you could pull it. Its in the same place on both eyes. My right eye is more tearful than usual. The location of this problem is outer eye. May I also just mention this last two weeks I have had sever headaches when reaching orgasm . I am transgender and into my 6th month of taking sustanon 250. Best regards
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
You might be having just a red eye due to Viral infection. The white membrane could be your inflammed conjunctiva.
Please see an ophthalmologist.....till then moxifloxacin e/d 6 times a day.
Answered: Thu, 1 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor